# SDR C2XA07RI025

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 11,868 hours, 6,372 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2556 EWR - CREW REPORTED FD WENT INTO GO-AROUND MODE BY ITSELF ON APPROACH.  EWR MX FOUND BROKEN WIRES AT THRUST LEVER GO-AROUND MICRO SWITCH.  MX REPAIRED WIRES AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
